High convergence order solvers in Banach space

Authors

  • S. George Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, India-575 025
  • I . K. Argyros Department of Mathematical Sciences, Cameron University, Lawton, OK 73505, USA

Keywords:

Banach space, Newton-type, local convergence, Fr\'echet derivative

Abstract

The local convergence of an eighth order solver is established using only the first derivative for Banach space valued operators. Earlier studies have used up to the ninth order derivatives, which limit the applicability of the solver. The results are tested using numerical experiments.

Additional Files

Published

2020-10-19

How to Cite

George, S., & Argyros, I. . K. (2020). High convergence order solvers in Banach space. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 11(2), 111-118. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/556

Issue

Section

Research Article

Most read articles by the same author(s)